MathSciNet Relay Station
MathSciNet bibliographic data
MR1947780 (2003k:76084) 76M10 (65N30 65N50 76N15)
Hartmann, Ralf; Houston, Paul Adaptive discontinuous Galerkin finite element methods for the compressible Euler equations. J. Comput. Phys. 183 (2002), no. 2, 508–532.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement